# SDR DALA2023101208386

- Difficulty date: September 3, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A3100208
- Part serial: 004241
- Condition: Corroded
- Location: Unknown
- Part time: 22,594 hours, 16,298 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2951521) CORROSION FOUND ON RH WING O/B MAIN FLAP LEADING EDGE STRUCTURE BETWEEN #7 AND #8 FLAP TRACK DRIVES. REMOVED AND REPLACE RH OB MAIN FLAP IAW B737 AMM 27-51-21. OPS CHECKS GOOD.
